MAUDE Adverse Event Report: LIGHTLAB IMAGING, INC. Dragonfly OpStar¿; Catheter, Intravascular, Diagnostic

LIGHTLAB IMAGING, INC. Dragonfly OpStar¿; Catheter, Intravascular, Diagnostic
Model Number 1014651
Medical Device Problem Codes Difficult to Remove (1528); Activation Failure (3270)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/14/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported the dragonfly opstar imaging catheter image was stuck on the guidewire and pullback was unsuccessful.The catheter and guidewire were removed as a single unit.Another device was used to complete the procedure.There were no adverse patient effects and no clinically significant delay in the procedure.No additional information was provided.
 
Additional Manufacturer Narrative
The device was not returned for analysis.Production record and corrective and preventative actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a query of the complaint handling database for the reported lot revealed there is no indication of a lot specific issue.Based on the information received, the investigation determined that the reported difficulty to remove and activation failure appear to be related to operational context.In this case, it is likely that either the patient¿s anatomical conditions or the condition of the guidewire caused the reported difficulty to remove the catheter from the guidewire.It is also likely that the patient anatomical conditions or use techniques employed caused an optical fiber break and resulted in the reported activation problem; however, since the device was not returned the optical fiber break was not able to be confirmed.Based on the results of the complaint investigation, there is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.

Brand Name
Dragonfly OpStar¿
Common Device Name
Catheter, Intravascular, Diagnostic
Manufacturer (Section D)
LIGHTLAB IMAGING, INC.
4 robbins rd.
westford MA 01886
Manufacturer (Section G)
Abbott Medical Reg#3009600098
4 robbins rd
westford MA 01886
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591--462
+1(951)914-5259
MDR Report Key50888536
Report Number2024168-2026-03707
Device Sequence Number9791521
Product Code DQO
UDI-Device Identifier05415067031129
UDI-Public(01)05415067031129(17)280510(10)11397095
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K230411
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1014651
Device Catalogue Number1014651
Device Lot Number11397095
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/14/2026
Initial Report FDA Received Date09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/11/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown